# SDR GTIA2021083035952

- Difficulty date: August 26, 2021
- Submitted: August 30, 2021
- Operation: Air carrier
- Aircraft: N642NK
- Make and model: Airbus A320-232
- Aircraft serial: 6586
- Aircraft time: 22,330 hours, 10,174 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA REPORTED FUME SMELL ON FINAL TURNED OFF PACKS THEY SAID IT DID NOT CLEAR UP-PERFORMED TSM 05-50-00 FOR CABIN ODOR. PERFORMED ENGINE RUNS WITH ENG BLEED FOR #1 AND #2 PACKS IAW AMM 71-00-00. NO ODOR WITH EITHER PACK ON. A/C OK FOR CONTINUED SERVICE.
